# SDR DALA2018102906386

- Difficulty date: October 28, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,994 hours, 34,933 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL CORROSION II. CORROSION OUT OF LIMITS ON STR 29L FROM STA 1460 TO 1480 AT AFT CARGO COMPARTMENT. CORROSION LEVEL 2: SECTION LONG 29 LT STA 1460 TO STA 1500 WAS REPLACED PER SRM 51-40-02 PAR 4 AND 7.
